# SDR REXA201200137

- Difficulty date: January 22, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 9200
- Aircraft time: 7,762 hours, 5,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WORKING DM# 58045 NR 3 LT EXT OVERWING EMERGENCY LIGHT INOP.  WORKING DM# 58045.  REMOVED AND REPLACED NR 4 BATTERY PACK IAW CRJ900 AMM 33-51-17.  OPS CHECK GOOD, OK FOR SVC.  DM CLEARED PLACARD REMOVED.  PART EFFECTIVITY VERIFIED.
